I just had my first treatment 10 days ago. Within two days of of the treatment I began to get horrible pain in my mouth (no sores) which then spread to my jaw and my ears. The doctor said it is nerve pain from the Vinblastine, and gave my Neuroptin to counteract it. That medicine put my in such a fog, I wasn't able to walk in a straight line, so she said to discontinue it. Luckily that pain eased up around 5 days after treatment, but now I have horrible pain in the arm I received my injection. It gets so bad that it wakes me up and keeps me up at night. All she can offer is more Percocet. Prior to the Hodgkin's, I took no daily medicine, so now I am overwhelmed with the amount of medicine I am needing to consume. Has anyone else experienced pain in the arm they received the IV and did you find any way to control the paid without additional medication? Thank you!
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
I have my maxed amount of epidural shots of my cervical DDD....(and no one cares about my lumbar DDD)..... I've done physical therapy, muscle relaxers, Amitriptyline, Nortryptiline, desipramine.....narcotics... So I decided to go to a spine specialist and they have me on Gabapentin. Its been two weeks and it did nothing for my lumbar ever... but it did seem to help my cervical and arm/hand pain...